Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Tauberian problem for a Volterra integral operator


Author: Gustaf Gripenberg
Journal: Proc. Amer. Math. Soc. 82 (1981), 576-582
MSC: Primary 45D05; Secondary 40E05
MathSciNet review: 614881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following question is studied: For which (nonintegrable) kernels $ A$ does $ {\lim _{t \to \infty }}\int _0^tA(t - s)x(s)ds = 0$ imply that $ {\lim _{t \to \infty }}x(t) = 0$ when $ x$ is bounded and satisfies a Tauberian condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05, 40E05

Retrieve articles in all journals with MSC: 45D05, 40E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0614881-8
PII: S 0002-9939(1981)0614881-8
Article copyright: © Copyright 1981 American Mathematical Society